U.S. doctors online nowAsk doctors free
A 16-year-old female asked:

I just started taking birth control, last night i was about an hour later then when i usually take it and my stomach started hurting is that usually?

1 doctor answer3 doctors weighed in
Dr. William Jurewitz
Specializes in Obstetrics and Gynecology
No: This should not be due to the pill. You should try to take the pill at about the same time each day, evening or morning, but missing an hour or two makes no difference. A few women are very sensitive to the hormone in the pill and will get slight nausea - but this is not pain. There is probably another reason your stomach hurts.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 29, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.